# SDR CALA2022040600880

- Difficulty date: April 4, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 57,420 hours, 24,836 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Part number: D5348004320701
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL HAS NUMEROUS AREAS OF CORROSION A3NB-53-3-5222 PER HAECO LCQ NON ROUTINE 9298371/30371 GENERATED BY V061334 REMOVED AND REPLACED R2 DOOR SILL PART # D5348004320701 PO#11016 22.9 IAW A320 SRM 53-41-14-80-A AND SRM 51-72-11-911-001 PER MEC H V929087
